# SDR 8SCA201906040001

- Difficulty date: December 30, 2018
- Submitted: June 4, 2019
- Operation: Air carrier
- Aircraft: N705R
- Make and model: Cessna TR182
- Aircraft serial: R18202037
- Aircraft time: 3,982 hours
- Engine: Lyc O540L3C5
- Engine time: 979 hours
- Propeller: Mcauly B3D32C407
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Lifter
- Part number: 15B26066
- Part serial: UNK
- Condition: Faulty
- Location: Engine
- Part time: 979 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: R
- Precautionary procedure: D

## Discrepancy

AT ANNUAL INSPECTION MECHANIC NOTED THAT IT WAS DIFFICULT TO REACH FULL RPM FOR STATIC GROUND RUN UNTIL TURBO ENGAGED. AFTER INSPECTING THE ENGINE IT WAS FOUND THAT ALL. 12 LIFTERS WERE COLLAPSING AND ROCKER ARM CLEARANCE WAS BEYOND LIMITS. THE ENGINE WAS TORN DOWN FOR LIFER REPLACEMENT. THE ENGINE WAS OVERHAULED AND DURING NDT INSPECTION OF PARTS ALL 12 ROCKER ARMS, ALL 12 PUSH RODS AND ALL LIFTER HYDRAULIC UNITS WERE REJECTED.DUE TO EXCESSIVE SIDE LOAD WEAR. WE TALKED TO MULTIPLE ENGINE REPAIR STATIONS AND FOUND THAT  LYCOMING HYDRAULIC UNITS PN 15B26066 IN THE ROLLER LIFERS HAVE BEEN SHOWING THE SAME FAILURES IN MULTIPLE ENGINES.
